How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor
Category: OB GYN
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your OB GYN Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I was on the pill little over 15 years. I got off

Customer Question

I was on the pill for a little over 15 years. I got off about 8 months ago to see if my cycle would finally regulate. It did for about five months, then I was about two weeks late with the last cycle. I am not pregnant.Once the last cycle was done, I started back on the pill (Gildagia - generic for Ov-Con 35) - about three weeks ago. Is it normal to have the same symptoms I had when I started the pill for the very first time over 15 years ago? Sore breasts, cramping, spotting & bleeding? I also have a history of endometriosis and ovarian cysts. I'm worried that the 8-month break from the pill made my endo come back.
Submitted: 7 months ago.
Category: OB GYN
Expert:  Dr Basu replied 7 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.Yes this is possible.It suggests you will likely need higher estrogen containing pill since estrogen helps to develop the uterus lining for period to occur.Ovulation also needs to occur to help with the period.You may see your restoring in a month or two.Or you will have to change the pill after discussing with your doctor.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Customer: replied 7 months ago.
What about night sweats? I wake up with soaking wet legs - nothing else, just my legs.
Expert:  Dr Basu replied 7 months ago.
That is also due to the relative lack of estrogen --it will result in sweat gland dysregulation.That will also improve with proper estrogen dosage.Best wishes,